# SDR SWAA2017100516913

- Difficulty date: September 23, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB ASSEMBLY CRACKED AT STAB STA. 92.70, 2ND VERTICAL STIFFENER.  REPAIRED RIB ASSEMBLY PER SRM.
